TU Darmstadt / ULB / TUbiblio

Perturbation propagation in random and evolved Boolean networks

Fretter, Christoph and Szejka, Agnes and Drossel, Barbara (2009):
Perturbation propagation in random and evolved Boolean networks.
In: New Journal of Physics, pp. 033005, 1-13, 11, (3), ISSN 1367-2630, [Online-Edition: http://dx.doi.org/10.1088/1367-2630/11/3/033005],
[Article]

Item Type: Article
Erschienen: 2009
Creators: Fretter, Christoph and Szejka, Agnes and Drossel, Barbara
Title: Perturbation propagation in random and evolved Boolean networks
Language: English
Journal or Publication Title: New Journal of Physics
Volume: 11
Number: 3
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
Date Deposited: 27 Jan 2010 14:14
Official URL: http://dx.doi.org/10.1088/1367-2630/11/3/033005
Identification Number: doi:10.1088/1367-2630/11/3/033005
Export:

Optionen (nur für Redakteure)

View Item View Item